Alert archive / Pennsylvania / Wind Advisories in 2013
Wind Advisory 1, NWS State College, PA
NWS State College, PA issued this wind advisory at Jan 20, 2013, 12:35 AM EST for 15 counties in Pennsylvania. It took effect at Jan 20, 2013, 4:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2013, 12:35 AM EST (05:35 UTC)
- In effect from
- Jan 20, 2013, 4:00 AM EST
- Expired
- Jan 20, 2013, 1:00 PM EST
- In force
- 9 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 25 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2529 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 407 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908 WWUS71 KCTP 200535 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1235 AM EST SUN JAN 20 2013 ...GUSTY WINDS SUNDAY MORNING... .A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA SUNDAY MORNING...ACCOMPANIED BY STRONG WIND GUSTS. PAZ004>006-010-011-037-201345- /O.NEW.KCTP.WI.Y.0001.130120T0900Z-130120T1800Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 1235 AM EST SUN JAN 20 2013 ...WIND ADVISORY IN EFFECT FROM 4 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 1 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THE STRONGEST WIND GUSTS WILL OCCUR BETWEEN 7 AND 11 AM OVER MOST OF THE AREA. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. * IMPACTS...THE STRONG WINDS WILL BRING DOWN TREE LIMBS AND COULD CAUSE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
3 follow-up statements
243 WWUS71 KCTP 201139 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 639 AM EST SUN JAN 20 2013 ...GUSTY WINDS THIS MORNING... .A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA THIS MORNING... FOLLOWED BY STRONG WIND GUSTS. PAZ004>006-010-011-037-201800- /O.CON.KCTP.WI.Y.0001.000000T0000Z-130120T1800Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 639 AM EST SUN JAN 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THE STRONGEST WIND GUSTS WILL OCCUR BETWEEN 7 AND 11 AM OVER MOST OF THE AREA. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. * IMPACTS...THE STRONG WINDS WILL BRING DOWN TREE LIMBS AND COULD CAUSE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
323 WWUS71 KCTP 201239 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 739 AM EST SUN JAN 20 2013 ...STRONG GUSTY WINDS THIS MORNING... .A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA THIS MORNING... ACCOMPANIED BY STRONG WESTERLY WIND GUSTS OVER 45 MPH. PAZ012-017>019-024-025-033-034-041-042-045-046-201800- /O.EXA.KCTP.WI.Y.0001.000000T0000Z-130120T1800Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- CAMBRIA-BLAIR-SOMERSET-BEDFORD-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING- INCLUDING THE CITIES OF...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD...TROUT RUN...LAPORTE...LOCK HAVEN...WILLIAMSPORT 739 AM EST SUN JAN 20 2013 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 25 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...MID TO LATE MORNING FOR MUCH OF THE REGION. THE STRONG WIND GUSTS COULD LINGER ACROSS THE LAUREL HIGHLANDS...AND AFFECT COMMUNITIES NEAR AND TO THE EAST OF WILLIAMSPORT...INTO EARLY THIS AFTERNOON. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. * IMPACTS...THE STRONG WINDS WILL BRING DOWN TREE LIMBS AND COULD CAUSE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ004>006-010-011-037-201800- /O.CON.KCTP.WI.Y.0001.000000T0000Z-130120T1800Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 739 AM EST SUN JAN 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...WEST 15 TO 25 MPH WITH GUSTS BETWEEN 45 AND 55 MPH. * TIMING...THE STRONGEST WIND GUSTS WILL OCCUR THROUGH LATE THIS MORNING OVER MOST OF THE AREA. WINDS WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. * IMPACTS...THE STRONG WINDS WILL BRING DOWN TREE LIMBS AND COULD CAUSE SCATTERED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ LAMBERT
193 WWUS71 KCTP 201804 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 104 PM EST SUN JAN 20 2013 PAZ004>006-010>012-017>019-024-025-033-034-037-041-042-045-046- 201915- /O.EXP.KCTP.WI.Y.0001.000000T0000Z-130120T1800Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET... BEDFORD...MANSFIELD...WELLSBORO...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT 104 PM EST SUN JAN 20 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND SPEEDS HAVE LOWERED AND THE GUSTS ARE NOW BELOW ADVISORY CRITERIA IN MOST LOCATIONS. THE WIND WILL STAY GUSTY THROUGH THE REST OF THE DAYLIGHT HOURS...BUT NOT AS STRONG AS EARLIER TODAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Jan 19, 10:38 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Jan 19, 10:38 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1038 PM EST SAT JAN 19 2013 .SYNOPSIS... HIGH PRESSURE EXTENDING FROM THE CAROLINAS TO THE CENTRAL GULF COAST WITH FAST SOUTHWEST FLOW ALOFT IS DELIVERING MILD AIR TO THE REGION TONIGHT. A STRONG COLD FRONT WILL CROSS PENNSYLVANIA ON SUNDAY...FOLLOWED BY A TRUE ARCTIC FRONT WHICH WILL CROSS PENNSYLVANIA ON MONDAY. A LARGE UPPER LEVEL TROUGH OVER THE NORTHEAST CONUS WILL FUNNEL THE COLDEST AIR OF THE WINTER SOUTHWARD ACROSS PA FOR TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE WARM SOUTHWESTERLY FLOW WILL KEEP MILD AND BREEZY CONDITIONS THROUGH TONIGHT AS THE LLVL PRESSURE GRADIENT CONTINUES BETWEEN GLAKS LOW PRESSURE AND SOUTHEAST COASTAL US HIGH PRESSURE. TEMPERATURES REMAIN 12F TO 15F ABOVE NORMAL ACROSS CENTRAL PA. EFFICIENT VERTICAL MIXING WITH STEEP LAPSE RATES AND THE STRONG FLOW HAS KEEPT GUST WINDS UPWARDS OF 20KTS THROUGH THE EARLY EVENING HOURS. EXPECT THE WINDS TO CONTINUE OVERNIGHT AS A DRY FRONT MOVES THROUGH THE REGION EARLY TOMORROW MORNING. THIS COLD FRONT WILL MAKE RAPID EASTWARD PROGRESS WITH CURRENT MODELS...RAP/NAM...HAVE IT MOVING INTO THE AREA CLOER TO 12 TO 15Z. THIS WILL SPREAD SNOW SHOWERS AND LIKELY A NARROW BAND OF SQUALLS TO THE NORTHWEST ZONES. AREAS FARTHER SOUTHEAST WILL SEE INCREASING CLOUDS TOWARDS DAYBREAK...WITH WARMER THAN NORMAL TEMPERATURES CONTINUING OVERNIGHT...ALONG WITH GUSTY SOUTHWESTERLY WINDS. THE FAST MOVING COLD FRONT IS DRY...SO ANY SNOW WILL BE MAINLY FROM LAKE ENHANCEMENT...UPSLOPE FLOW. SO EXPECT ACCUMULATIONS TO BE LIGHT IN MOST REGIONS. THE SOLE EXPECTION WILL BE ALONG THE NW MTNS WHERE ONE TO 3 INCHES IS POSSIBLE THROUGH SUNDAY NIGHT. THE STRONG WINDS HOWEVER COULD ALLOW FOR BLOWING SNOW WHICH COULD MAKE DRIVING HAZARDOUS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SHARP COLD FRONT WILL CROSS WESTERN AND CENTRAL PA SUNDAY MORNING. A RIBBON OF 20-65 J/KG OF CAPE ACCOMPANIES THE FRONT...ALONG WITH A SURGE OF ANOMALOUS BOUNDARY LAYER WIND AND PLUNGING 850 MB TEMPS. MOISTURE WILL BE THE WILDCARD HINDERING THE EASTWARD EXTENT OF ANY FRONTAL SNOW SHOWERS OR SQUALLS AND POTENTIAL HIGH IMPACT SUB ADVISORY SNOW SQUALLS...BUT THINK THE NORTHWEST AND WESTERN MOUNTAINS AND PARTS OF THE NORTHERN TIER WILL SEE A HEAVIER BURST OF SNOW SHOWERS WITH A FEW SQUALLS POSSIBLE AS THE FRONT PASSES BETWEEN 10Z AND 15Z...CREATING HAZARDOUS INTERSTATE TRAVEL. 4KM SPC WRF DISSIPATES THE FRONTAL SNOWBANDS AS THEY DROP SOUTH AND EAST AFTER 15Z...SO WOULD ESTIMATE THE CHANCES OF ANY HEAVIER SNOW SHOWERS OR SQUALLS DROPPING SOUTH AND EAST OF STATE COLLEGE LATE SUNDAY MORNING OR EARLY SUNDAY AFTERNOON TO BE LESS THAN 20 PERCENT. TEMPS ALOFT FALL TO -10 TO -15C AT 850MB BY 00Z MONDAY. LATEST MDL GUIDANCE CONTINUES TO INDICATE THE CORE OF COLDEST AIR ALOFT PASSES TO OUR NORTH...RESULTING IN LESSER BUT STILL RESPECTABLE LAPSE RATES...CORRESPONDING WITH THE AFOREMENTIONED MODEL CAPE. IF ANY SNOW SHOWERS OR SQUALLS SURVIVE INTO THE EASTERN PORTION OF CENTRAL PA...PREFRONTAL TEMPS WOULD BE ABOVE FREEZING. THIS COULD SET THE STAGE FOR FLASH FREEZES...BUT AT THIS TIME THINK MOISTURE WILL HINDER THE SURVIVAL OF THE FRONTAL BAND INTO MY EASTERN COUNTIES MAKING THIS A LOWER PROBABILITY EVENT. SITUATION WILL HAVE TO BE CLOSELY MONITORED. 6 HOUR PRESSURE RISES WITH THE FRONT ARE ALSO RESPECTABLE...BUT AT THIS TIME AM NOT CONFIDENT ON THE PLACEMENT OF AN ADVISORY... ALTHOUGH MANY AREAS WILL GUST ABOVE 30 MPH BEHIND THE FRONT. A WIND ADVISORY MAY ULTIMATELY BE NEEDED HOWEVER. AS PREVIOUSLY MENTIONED...COLDER AIR FLOWING OVR THE GRT LKS WILL SUPPORT PLENTY OF STRATOCU ACROSS THE AREA SUNDAY WITH -SHSN ACROSS THE NW MTNS. DO NOT EXPECT SIG ACCUMS...AS MDL INVERSION HGTS ONLY ARND 5KFT. LATEST QPF SUGGESTS PERHAPS AN INCH OR SO ACROSS THE WARREN CO. CLOUD COVER AND CAA WILL LIKELY RESULT IN SLOWLY FALLING TEMPS THROUGHOUT SUNDAY ACROSS THE W MTNS. HOWEVER...A LATER ARRIVAL OF FRONT AND SUBSIDENCE EAST OF THE MTNS SHOULD RESULT IN A BIT OF SUNSHINE AND SIGNIFICANTLY MILDER READINGS ACROSS THE SUSQ VALLEY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE REMAINS IN VERY GOOD AGREEMENT THROUGH MIDWEEK...DEPICTING A DEEPENING UPPER TROUGH OVER THE NORTHEAST CONUS. DID NOT MAKE A LOT OF LARGE CHANGES. MAIN THING WAS TO EDGE POPS UP SOME INTO MID WEEK...AS THE AIRMASS IS QUITE COLD... AND THE LAKES NOT ALL THAT COLD YET. ALSO SNOW WILL BE OF LIGHT DENSITY. DID UP TEMPS SOME AT NIGHT IN A FEW SPOTS...GIVEN CLDS AND WIND. FOR MAX TEMPS...DID NOT DO MUCH WITH. FOR FRIDAY...WENT WITH A CHC OF LIGHT SNOW AND SLEET. FIRST LOW TRIES TO GO WEST OF THE MTS...BEFORE REFORMING ALONG THE COAST. WHILE LOW LVLS MAY STAY COLD...A LITTLE WARMING COULD OCCUR AT MID LVLS FOR A BRIEF TIME...SUPPORTED A BRIEF PERIOD OF SLEET...MAINLY ACROSS S PA. A WAYS OUT...AND SOME SPREAD IN THE MODEL SOLUTIONS. && .AVIATION /04Z SUNDAY THROUGH THURSDAY/... 1030PM UPDATE...NO CHANGES... VFR SHOULD CONTINUE UNTIL THE COLD FRONT IS JUST ABOUT ON TOP OF THE AIR FIELDS LATE TONIGHT AND EARLY SUNDAY. THE 50-60KT WSW LOW LEVEL JET SLIDING ACROSS THE REGION WILL KEEP LLWS CONDITIONS GOING UNTIL THE MIDDLE OF THE DAY TOMORROW WHEN THE CORE OF THE STRONGEST WINDS SLIDE EAST AND WE GET INTO THE VERTICAL WIND ALIGNMENT BEHIND THE COLD FRONT. SFC GUSTS ALREADY ON THE DECREASE. RETURNS ON RADAR ARE ALL ALOFT SO FAR AT 00Z. LOW PRESSURE TRACKING ACROSS SOUTHERN ONTARIO AND QUEBEC WILL DRIVE A STRONG COLD FRONT ACROSS PENNSYLVANIA EARLY SUNDAY. TIMING OF THE FRONT SEEMS LIKE 09Z IN THE FAR NW AND LATE MORNING OR VERY EARLY AFTN IN THE SE. MOISTURE IS VERY LIMITED WITH THIS SYSTEM AND THE PRECIP WILL BE DWINDLING AFTER DESCENDING THE ALLEGHENY FRONT AND CERTAINLY SHOULD BE GONE BY THE TIME THE FRONT PASSES BLUE MTN. STRONGER LOW-LEVEL WESTERLY WINDS WILL ACCOMPANY THE FRONT WITH WITH RIDGETOP GUSTS OVER 40 MPH POSSIBLE. SNOW SQUALLS WITH VERY INTENSE SNOW AND LIFR VIS/CIGS ARE ALMOST CERTAIN IN BFD...LIKELY IN JST AND PROBABLE IN UNV/AOO. IPT IS POSSIBLE TO DROP INTO IFR...BUT DOWNSLOPE SHOULD KEEP THEM MAINLY VFR WITH ONLY BRIEF FORAY INTO MVFR LIKELY. THE SQUALLS MAY BE INTENSE BUT BRIEF AT ANY POINT LOCATION/TERMINAL. MORE-TYPICAL ALAKE EFFECT SHSN ARE EXPECTED TO DEVELOP AFTER A SHORT PRESSURE BUMP AND BREAK IN THE UPWARD MOTION BEHIND THE FRONT. THE MAINLY WRLY FLOW WILL HOLD RESULTANT LAKE EFFECT SHSN TO MAINLY KBFD THRU 00Z MON. THEN...THE UPPER TROUGH GETS OVERHEAD AND CYCLONIC FLOW WILL PULL MOISTURE/LOW CLOUDS ACROSS THE REST OF THE AREA AND EXPAND THE AREAL COVERAGE OF SHSN. A SECOND ARCTIC FRONT WITH THE COLDEST AIR BEHIND IT WILL PASS THROUGH ON MONDAY. OUTLOOK... TUE-WED...SHSN WITH MVFR/OCNL IFR W MTNS...SCT/LIKELY SHSN IN MVFR CENTRAL MTNS...SCT SHSN AND PRIMARILY VFR SE. THU...MVFR SHSN/CIGS NW...VFR ELSEWHERE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/CERU NEAR TERM...DEVOIR/CERU SHORT TERM...DEVOIR LONG TERM...FITZGERALD/CERU AVIATION...DANGELO
Hazardous weather outlook, Jan 19, 11:21 AM EST, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1121 AM EST SAT JAN 19 2013 PAZ004>006-010>012-017-018-037-041-042-201630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1121 AM EST SAT JAN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE ACROSS THE REGION EARLY SUNDAY MORNING...ACCOMPANIED BY SCATTERED SNOW SQUALLS THAT COULD LEAD TO LOCALIZED ICY AND VERY HAZARDOUS DRIVING CONDITIONS. AN ARCTIC FRONT WILL CROSS THE AREA ON MONDAY...BRINGING A BETTER CHANCE FOR MORE WIDESPREAD SNOW SHOWERS AND SQUALLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-024>028-033>036-045-046-049>053-056>059-063>066-201630- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1121 AM EST SAT JAN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ARCTIC FRONT WILL CROSS THE AREA ON MONDAY...BRINGING A BETTER CHANCE FOR MORE WIDESPREAD SNOW SHOWERS AND SQUALLS. ANY SQUALLS COULD LEAD TO LOCALIZED ICY AND VERY HAZARDOUS DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEVOIR
Nearby
Wind Advisories in Pennsylvania, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.